# SDR IXXA20170414242

- Difficulty date: March 31, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. CORROSION ON CLOSEOUT WEB STATION 1325 LEFT BUTT LINE 11. CLOSEOUT WEB IS EXFOLIATED COMPLETELY THROUGH AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53. FABRICATED AND REPLACED IAW DRAWING 451T2504.
